# SDR AALA20160523011

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 49,907 hours, 20,037 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT HORIZONTAL STABILIZER RIB AT STABILIZER STATION 92.70 HAS CRACKED STIFFENERS.  REPAIRED RIB IAW SRM 55-10-09-2R-4.
